Energy estimates for variational minimizers of a parabolic doubly nonlinear equation on metric measure spaces

Research output: Contribution to journalArticleScientificpeer-review

Details

Original languageEnglish
Pages (from-to)711-719
Number of pages9
JournalANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA
Volume39
Issue number1
Publication statusPublished - 2014
MoE publication typeA1 Journal article-refereed

Researchers

  • Per Anders Ivert
  • Niko Marola
  • Mathias Masson

Research units

  • University of Helsinki

Abstract

In this paper a variational approach is taken to study a doubly nonlinear parabolic equation. We consider energy estimates for parabolic minimizers related to this equation. These energy estimates play a fundamental role in obtaining Harnack estimates. Our treatment is done in general metric measure spaces with a doubling measure and a Poincaré inequality.

    Research areas

  • Doubling measure, Energy estimates, Harnack inequality, Parabolic minimizer, Poincaré inequality, Subminimizer, Superminimizer

ID: 9353402